# SDR DJFA2008009

- Difficulty date: January 25, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104012
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,005 hours, 908 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINT VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSP OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE LT IB RIB WAS FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70. MAINTENANCE REPLACED BOTH RIBS WITH IMPROVED ASSEMBLIES.
